... tapered from 120mg of percocets for about 2 years to 50 mg then went to detox center where I came off of all except they gave me low dose of methadone about 35mg total. I am doing much better these past few days, but I still get very shakey on and off all day. I have been pushing myself most of the time, but I got sick with the real flu recently and it really wore me out..I am 63years old. The MAIN symptom that does not want to leave it the shakiness, sometimes so bad I can't hold a spoon. I sometimes take a xanax, .025 very low dose, but I don't think its anxiety. or Maybe..what you guys think..Methadone maybe still left in my body..I understand the depression, the low days, the GOOD times that come when the fog lifts, but this shakiness in my body has me wondering. Is it the last of w/d symptoms..please help Love Golda
15 Jan 2012
Congratulations on kicking that Percocet monster out of you. I know it wasn't easy. I just wish they hadn't given you Methadone. How many days did they give it to you? However, even if they hadn't given you Methadone this may still be from the Percs. Can you ask your Doc for Baclofen, that should stop the shakes. Robaxin can also be used but I find Robaxin caused heart arrhythmia in me, so I prefer Baclofen. I think even an anti nausea med called Zofran works. And maybe they can also give you Clonidine. That's a high Blood Pressure med that calms the whole body down. Personally, I would try the Baclofen and Clonidine if you can. I think between both of them and .25 mg of Xanax you'll feel much better. Be careful with the Xanax. Even .25 mg if taken daily for a long enough period of time an cause you to develop a dependency on it. You don't want to ruin your celebration for kicking Percs with another problem on Xanax. But you have done great. I'm very proud of you.
15 Jan 2012
Congrats!! I was an opiate addict for 2 years, I have been clean of everything for 1 month and 4 days now. I still get the shakes sometimes, my doctor gave me xanax, so when I start to feel shakey or uncomfortable I just take .5 Mg and it seems to help a lot! I think the shakes are a combination of anxiety and withdrawals. Just keep it up, I feel better everyday. My shakes are slowly getting better and less often. Your body is just going through a huge change. I hope this helps, we are rooting for you Good Luck and God Bless!
15 Jan 2012
I second what Thor said, and let me say how fantastic it is that you beat that demon. You should be so proud of yourself. I am so proud for you. Not everyone can do this. It takes tremendous inner strength and determination. I don't know you at all, but wanted to congratulate you. I do hope this shakiness you're feeling can be resolved, and you will feel better from this soon too. But amazing what you have done so far. God Bless. Ruth
16 Jan 2012
golda55, wow, good for you!!! im still on my ever slow taper and its killing me. you know i know that i need to get my buns in gear and and reduce. but shees, it seem that everytime im gonna get up and do it, my good ole brain says i cant do it. why is that? an golda, can you please give me advice as what you did to reduce your mgs to bring you down to your lowest(50mg) before you went into detox?if i could possibly do it that way, then mabe lll go that route, ive got no will power to do it. and its making me feel really depressed, more then i am. giving me anxiety, just pushing me in a corner that makes me want to give up, but i know i cant, waiting for your reply
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am in opiate withdrawal. I need help. I am scared to go to the doctor. Do you think he would prescribe me suboxone to help detox me? What is the ...
3 answers • 30 Oct 2010
I got out of detox over two weeks ago, and my last dose of 5 mg methadone was on the 23rd of October. Because I was in detox, I was on a 4 day taper ...
1 answer • 9 Nov 2010
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
... to money I had to detox quick off the methadone and thought I would die. I have been on and off Suboxone for the past four years and I just want ...
5 answers • 7 Dec 2010
i went into a medical facility and they used liquid methadone and within 5 days no withdrawal except for some sleepless nights and sweats I was ...
3 answers • 30 Dec 2011
I am a percocet addict. I went to detox January 3, 2012. I have been clean for almost 2 1/2 months.?
... I am currently prescribed 2 1/2 suboxone a day for the next year. Suboxone works for me only because I know I CANNOT get high while suboxone is ...
11 answers • 12 Mar 2012